# SDR SWAA2024060391884

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 43,053 hours, 26,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PLASTIC COVER ON THE EMERGENCY LIGHTS SWITCH IN AFT GALLEY IS BROKEN.<[01] READJUST SPRING COVER PER SIP
